# SDR MASA2009020900056

- Difficulty date: February 9, 2009
- Submitted: February 10, 2009
- Operation: Air carrier
- Aircraft: N75995
- Make and model: Cndair CL6002B19
- Aircraft serial: 7361
- Aircraft time: 16,369 hours, 16,764 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil Cooler
- Condition: Leaking
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ASH FLT 7098 SYR-ORD.  CREW DECLARED AN EMERGENCY AND DIVERTED TO GRR DUE TO AN APU OIL TEMP CAUTION WITH NR 1 IDG ON DEFERRAL.  MX FOUND THE OIL COOLER LEAKING AND R&R.
